# SDR SWIA200210533

- Difficulty date: January 7, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 30,385 hours, 37,359 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Condition: Out Of Position
- Location: Entry Stairs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DOOR OPENING 3RD AND 4TH STAIRS FROM THE TOP DID NOT EXTEND.  REPOSITIONED BOTTOM STEP SPRING AND REPLACED STEP SPRING ON 3RD STEP DOWN FROM TOP.  OPS CHECK GOOD.
